# SDR QXEA2016051100306

- Difficulty date: May 8, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,844 hours, 31,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 85334920101
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA DAMAGED NUT PLATES NEED REPLACEMENT UNDER LOWER TCAS ANTENNA. REMOVED INTERCOSTAL, PN 8533492-101, REF SRM 51-42-05, 4.C. INSTALLED INTERCOSTAL PN 85334920-101, REF SRM 51-42-05, REPAIR 10.  REMOVED INTERCOSTAL, PN 8533499-101, REF SRM 51-42-05 4C. INSTALLED INTERCOSTAL, PN 85334919-101, REF SRM 51-42-05, REPAIR 01.  REMOVED DOUBLER, PN 85314193-103, REF SRM 51-42-05 4.C.  INSTALLED DOUBLER, PN 85314193-130, REF SRM 51-42-05-02-01 AND DWG 85310015, REV J.  REMOVED TCAS PLATFORM, PN 85335262-101, REF SRM 51-42-05 4E.  R & R 3EA DOME NUTS ON INTERCOSTALS, PN 85334920-101 AND PN 85314193-13, REF SRM 51-42-5-02-01.  SEALED AROUND DOUBLER, TCAS PLATFORM, MOISTURE DAM ASSY AND INSIDE CUT OUT AREA REF DWG 85310015, REV J.  RESTORED FINISH TO EXTERNAL DOUBLER AS NEEDED REF SRM 51-25-05, PG 206-207, ITEM F, 1-4.
